An ill posed Cauchy problem for a hyperbolic system in two space dimensions
Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003), pp. 103-117.
@article{RSMUP_2003__110__103_0,
     author = {Bressan, Alberto},
     title = {An ill posed {Cauchy} problem for a hyperbolic system in two space dimensions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {103--117},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {110},
     year = {2003},
     zbl = {1114.35123},
     mrnumber = {2033003},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2003__110__103_0/}
}
TY  - JOUR
AU  - Bressan, Alberto
TI  - An ill posed Cauchy problem for a hyperbolic system in two space dimensions
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2003
DA  - 2003///
SP  - 103
EP  - 117
VL  - 110
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2003__110__103_0/
UR  - https://zbmath.org/?q=an%3A1114.35123
UR  - https://www.ams.org/mathscinet-getitem?mr=2033003
LA  - en
ID  - RSMUP_2003__110__103_0
ER  - 
%0 Journal Article
%A Bressan, Alberto
%T An ill posed Cauchy problem for a hyperbolic system in two space dimensions
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2003
%P 103-117
%V 110
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2003__110__103_0
Bressan, Alberto. An ill posed Cauchy problem for a hyperbolic system in two space dimensions. Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003), pp. 103-117. http://archive.numdam.org/item/RSMUP_2003__110__103_0/

[1] A. Bressan, Hyperbolic Systems of Conservation Laws. The One Dimensional Cauchy Problem, Oxford University Press, 2000. | MR | Zbl

[2] C. Dafermos, Hyperbolic Conservation Laws in Continuum Physics, Springer-Verlag, Berlin 1999. | MR | Zbl

[3] R. Diperna - P. L. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., 98 (1989), pp. 511-517. | MR | Zbl

[4] S. Kruzhkov, First-order quasilinear equations with several space variables, Math. USSR Sbornik, 10 (1970), pp. 217-273. | Zbl

[5] E. Y. Panov, On the theory of generalized entropy solutions of the Cauchy problem for a class of non-strictly hyperbolic systems of conservation laws, Sbornik: Mathematics, 191 (2000), pp. 121-150. | MR | Zbl

[6] D. Serre, Systems of Conservation Laws I, II, Cambridge University Press, 2000. | MR | Zbl